A step forward in data driven innovations


CALL FOR PAPERS Call for Papers Vol2issue2


ISSN (E) 2522-2260, ISSN (P) 2522-2252
Volume 2 (2), August 2018

Journal of Quantitative Methods (JQM) is a multidisciplinary, double-blind peer-reviewed, open-access, biannual journal, published in both printed and online versions. Scholars are invited to submit their research papers, manuscripts, and/or critical reviews for possible inclusion in the upcoming issue. JQM aims at publishing the innovative research, and data-driven modeling. The broad scope and theme for 2018 release is: Business, Economics, and Applied Statistics.

Original articles based on empirical work with proper theoretical justification like working papers with rich and up-to-date literature review, advanced theoretical modeling which enhances development in the particular field, would be highly encouraged.

Why to publish with us? We provide full open access, double-blind peer review, English editing services, DOI for published manuscripts, indexing with scholarly indexations agencies and directories. Moreover, there is no publication fee or processing charges for any of the submissions, or accessing published manuscripts through the internet.

JQM Submission Criteria: JQM follows APA 6 format. The length of an article, including the title, author information, abstract, text, tables, figures, notes, references, and appendices, should not exceed 5000-7000 words. For details, please visit http://journals.umt.edu.pk/sbe/jqm/Guidelines/Author-Guidelines.aspx .  

Extended Submission Date: 30 July 2018
Publication Date: 31 August 2018

CLICK HERE TO SUBMIT YOUR PAPER

The JQM reserves the rights to amend or modify the paper as per the reviewer report in some cases. The editorial board reserves the right to accept or reject the papers.You are welcome to submit at submissions.jqm@umt.edu.pk. For author guidelines, pleasevisit http://journals.umt.edu.pk/sbe/jqm/Guidelines/Author-Guidelines.aspx.

Dr. Maqbool H. Sial
Editor-in-Chief, JQM
Chairman, Department of Quantitative Methods
School of Business and Economics
University of Management and Technology
Lahore, Pakistan